# SDR CA020724004

- Difficulty date: June 7, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 1,355 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30656
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 OUTBOARD WHEEL HALFS FOUND CRACKED AROUND BOLTS (CRACKS MAYBE CAUSED BY OVERTORQUE).
